# SDR SIMA20190206005

- Difficulty date: February 6, 2019
- Submitted: May 20, 2019
- Operation: Air carrier
- Aircraft: N233NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000561
- Aircraft time: 7,466 hours, 4,993 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PCR: EMERGENCY LIGHT FLOOR STRIPS INOP AT 1A, FWD CLOSET, AND 1FD. C/A-COMPLETE:REMOVED AND REPLACED EMERGENCY LIGHT FLOOR STRIPS AT 1A, FWD CLOSET, AND 1FD IAW AMM 33-50-21. OCK GOOD. SEE WIPS AND TASK FOR DETAILS.
